# SDR DHL2002806514

- Difficulty date: June 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: L/E Slot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT INBOARD SLOT WITH ELONGATED HOLES AT STA XFS 250.000.  TRIMMED OUT DAMAGED AREA.  FABRICATED DOUBLERS AND A FILLER PER EODHL020620, EO3093, EO SEMAN 2002682.  INSTALLED FILLER AND DOUBLER PER EODHL020620, EO3093, EO SEMAN 2002682.
